Ibulieve Gel 30G

Ibuleve Gel is a topical analgesic containing Ibuprofen.  It provides relief from pain which has been caused by:
-Backache.
-Rheumatic and Muscular pain.
-Sprains and strains.
-Common arthritic conditions.
-Ibuleve regular strength is a penetrating gel which works quickly to relieve pain caused by swelling and inflammation. The gel contains Ibuprofen which is an anti-inflammatory analgesic.
-Ibuleve is non-sticky, non-greasy, fragrance-free and colourless making it a great alternative to warming rubbing ointments which can be messy and smell strongly.Directions for Use: Lightly apply a thin layer of the gel over the affected area.
-Massage gently until completely absorbed.
-Wash hands after use, unless treating them.
-Re-apply as required, up to twice more daily, or as instructed by doctor.
-Do not exceed stated dose.
-If symptoms persist, consult your doctor or pharmacist.Warning: Although there is less risk of Ibuleve causing the complications that sometimes arise when ibuprofen (or similar anti-inflammatory painkillers) are taken by mouth, patients with asthma, an active peptic ulcer or a history of kidney problems, should seek medical advice before use, as should patients already taking aspirin or other painkillers.
– Not normally recommended for children under 12 years. Not to be used if allergic to any of the ingredients, or if you have experienced problems with aspirin, ibuprofen or related painkillers (including when taken by mouth). Not to be used during pregnancy or breast feeding. Keep away from broken skin, the eyes, nose and mouth.Ingredients: Ibuprofen 5.0% w/w, Propylene glycol 2.0% w/w, IMS; Carbomer; Propylene Glycol; Diethylamine; Purified Water.